Revista Matemática Iberoamericana


Full-Text PDF (174 KB) | Metadata | Table of Contents | RMI summary
Volume 21, Issue 1, 2005, pp. 67–85
DOI: 10.4171/RMI/415

Published online: 2005-04-30

Weighted Sobolev-Lieb-Thirring inequalities

Kazuya Tachizawa[1]

(1) Hokkaido University, Sapporo, Japan

We give a weighted version of the Sobolev-Lieb-Thirring inequality for suborthonormal functions. In the proof of our result we use $\varphi$-transform of Frazier-Jawerth.

Keywords: Sobolev-Lieb-Thirring inequalities, $\varphi$-transform, $A_p$-weights

Tachizawa Kazuya: Weighted Sobolev-Lieb-Thirring inequalities. Rev. Mat. Iberoam. 21 (2005), 67-85. doi: 10.4171/RMI/415